# SDR DALA2019070404091

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 67,173 hours, 28,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CONTRACT CATERING SVC REPORT: DOOR 2L SLIDE PREVENTING DOOR FROM OPENING DURING CATERING PROCESS. CORRECTIVE ACTION: FOUND GIRT BAR DETACHED FROM FLOOR & DOOR, & AFT PART OF BAR AGAINST DOOR FRAME PREVENTING FURTHER OPENING. RMVD COVER & INSERTED SAFETY PIN FOR SAFETY. RE-INSTALLED GIRT & OPS NORMAL. (5757112)
